Sagging and loose skin after Voluma and Hyaluronidase. What's my best option? (Photo)
Doctor Answers 7
Not all of the Voluma is dissolved
Your face looks puffy/chubby, than it is saggy. It is hard to dissolve all of the filler in a single session. If you have had many syringes it will likely take multiple sessions to wash out most of the Voluma.
Don't compound the problem with additional treatments when you may not have fully reversed the Voluma treatment.
The benefit of using a hyaluronic acid filler is that it can be dissolved. Since you are young, your skin should be quite elastic and snap back similar to a young person who was overweight and got into great shape.
P.S. If you find my answers or other doctors answers to questions are helpful, please +1 those answers to push up the better answers to the top, which helps others who read the same post, get to the more helpful answers first.
P.P.S. There is a new feature on Realself, which is the "Follow" button. It is similar to the "Like" button on Facebook. If you like my response or any of the doctor responses while you research on Realself, you should "Follow" them. You will get email updates, when the doctors you follow post any new answers to questions, post new photos, or have any new reviews.
Sagging and loose skin after Voluma and Hyaluronidase. What's my best option?
The skin on your face doesn't look saggy. It looks puffy which could be because it takes more than one session to dissolve the Voluma. I would advise you not to have anything else done until you've finished healing from the hyaluronidase.
You might also like...
Sagging Skin and Voluma
You probably still have some Voluma left in your face and I would definitely recommend a skin tightening procedure like Thermage to help with the skin sagging. Please consult a specialist for the correct placement of Voluma and your injectables as well. Best, Dr. Green
Sagging Face -- Fillers/sculptra, Thermi, Thermage/Ultherapy/Venus Legacy, Viva Resurfacing; Neck/Face Lift
Voluma for cheeks
Thanks for the question. Based on these pictures its hard to tell whats going on as they are low quality photos. Also, is the before picture before treatment or before dissolving the Voluma?
"The above answer has been given without seeing this patient and cannot be substituted for actual in-person examination and medical advice; it is only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.